# SDR P5CA2018100900311

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,800 hours, 20,438 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE FLUCTUATES BETWEEN 10 PSI TO 30 PSI ON CLIMB OUT( PERFORMED BITE TEST ON AIR SUPPLY, NO FAULTS IN IAW AMM 36-20-00. NO FAULTS NOTED AT THIS TIME. A/C OK FOR SERVICE   )
